# SDR SWAA95257

- Difficulty date: March 27, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N56SW
- Make and model: Boeing 737-2H4
- Aircraft serial: 21721
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Web
- Part number: 2024T3
- Condition: Cracked
- Location: Bs 178
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED SPECIAL VISIT FOR SKIN LAP INSPECTION, FOUND PRESSURE BULKHEAD WEB CRACKS AT BS 178, WL 209, AND 218, RBL 11.7 TO 13.7.  REPAIRED PER BOEING STRUCTURAL REPAIR MANUAL.
